We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
2 months ago I stop taking the BCP, now my neck is breaking out in pimples. This is so aggravating. I feel like I am 16 again. I think that this may be from hormones but I am really not sure. Make me feel (confused).
Leah Justine "GONE BUT NEVER EVER FORGOTTEN"
Mom to 3 Beautiful Girls
Shayla Maria (17)
Leah Justine (Forever 7)
Alicia Alessandra (1)
I know that some bc pills can help with acne, so maybe the pills that you were using kept them away. Have you used a different soap or have been wearing different clothes?? Anything that might make you break out?? Maybe try an acne body wash and see if that helps!!!
When I started using the patch I broke out insanely. I started using acne wash (instead of regular facial wash) and it cleared most of it up. I still have a few stray pimples here and there that I never had before.
Kayttie, in love with Shane, mom to Emma Brynn and Jacqueline Noel